# SDR ASOA201703105017

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 39,465 hours, 30,310 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL/SMOKE ODOR IN COCKPIT. MX PERFORMED ELECTRICAL ODOR INSPECTION IAW AMM 05-20-14 OF COCKPIT WITH NO ELECTRICAL OR BURNING ODOR NOTED. APPROVED FOR RETURN TO SERVICE.
